MathSciNet Relay Station
MathSciNet bibliographic data
MR1545872 Contributed Item
Carlitz, Leonard; On certain functions connected with polynomials in a Galois field. Duke Math. J. 1 (1935), no. 2, 137–168.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement